Jump to content
CrazyBoards.org

DebbyDowner

Member
  • Content Count

    32
  • Joined

  • Last visited

About DebbyDowner

  • Rank
    'Sometimes a cigar is just a cigar.' Freud

Profile Information

  • Gender
    Woman
  • Location
    Dallas, TX ya'll
  • Interests
    Creative writing; reading and writing poetry. Comedians: Russel Brandt, Chelsea Handler, Margaret Cho. Music: a huge fan of different artists and I enjoy writing songs for fun.

    I love fashion, But I am not a fashion snob. I enjoy competitive 'mind sports' haha. I do though. I love a great debate with a mature person who knows the difference between an intellectual debate and an immature argument.

    I love charity work because the truth is that could be me, by the grace of God it very well could be me. The underpriviliged-not that I have any money to speak of, deserve to be loved and treated equally. Period. Karma, I believe in Karma. I love Kundalini meditation-when it works wow! And I am trying to start getting back in shape as soon as an anti-p chooses me! UGH! Yoga and treadmill for me-thank you.

Recent Profile Visitors

875 profile views
  1. Hi all. I love this board and I am so thankful for all of you guys. I am really fed up with my own bipolar situation though. I seem to be getting worse-I was dx'd in 1998 and I've been on so many different cocktails it's ludicrious. Two and a hald weeks ago I was so depressed on a pretty huge cocktail (and I do love my dr. she is so sympathetic and caring-really) that I said screw it and took five bottles of my pills and ended up in the er and then hospital-psych. Third serious attempt as an adult. I am so tired of meds just not working and cycling constantly. I will say though the dr. in the hospital talked me into taking lithium and I felt different in a very good way despite even more serious weight gain. My question is to you guys-does anyone know if Lithium is a last line med for severe manic depression as opposed to the newer atypicals? Because I have always been so against it. Thanks guys I really need some hope. Much luv!!!
  2. I wish everyone here luck. The extra weight is causing serious problems for me-joint pain and aches, tachycardia, high cholesterol and high blood pressure I used to have low blood pressure before this happened. Today someone in target 'told' me where the maternity area for clothing was. I can't do this.
  3. guys, how does one-me- or how have any of you-accepted major weight gain after being tiny your whole lives? when I have no choice, but to accept it? I have been really been playing russian roulette with my mental health these past 11 mos. because of a fifty five pound weight gain. I just can't but ugh-I have to accept it or I am going to literally die, because I become suicidal off of prozac. Prozac is what seems to be the major culprit. It is very odd, it makes me look literally pregnant. I have no waist and the weight really doesn't spread much-of course it does but I am extremely fat round and bloated in my tummy. It isn't my imagination, I almost died I had 2 different people ask when I was 'due.' Going from 103 pounds to almost 160 at 5'1-it is killing me like a mind f**k. Please I'll take any advice, add on meds that will give me help with energy to exercise-I have zero energy. Do I need rx water pills is that the issue? will exercise even help? what are your experiences? do you know why it does this and accumulates around the stomach? Please help. Thanks all!
  4. I have already discontinued it-the eating and anxiety-the anxiety right after taking it-whoa!!!! was too much. I am now on Geodon 20 mg 2x a day and it makes me so sleepy but not hungry and not anxious. Funny though, the first time I took it Geodon, it did make me anxious. However, I was probably withdrawaling from something with it.
  5. Hi Westend, my sons name is Weston....great name or psudonymn-name. I hope you feel welcomed and safe here. Much luv!!!!
  6. I can tell you that I do not get that OMG-have to eat and eat NOW-feeling on Geodon. However, I haven't been on it long enough to see any weight gain or loss yet. My P. Doc put me on it and took me off of Saphris and before that Seroquel due to a FIFTY FIVE pound-yeah, yea-me! weight gain. so, here's to hoping. She says she thinks I will not gain any more and should be able to start losing in a few months. Good luck!!!!
  7. So sorry to hear that! I think going slow is the right thing uf you are going to keep on with it. I'll check in with you.
  8. Prepare to roll on your floor or any comfy spot to laugh your arse off: the new world order, fema camps, rfid chips and satanic elitistis....I am so scared and have been since 2008ish I have zero friends now, complete dysthymia etc.
  9. oh huney that JERK did u a favor! Now u have a wonderful husband and he is probably with some poor girl who he cheats on, lies to and talks down to-he's a narccissists. Good riddance! Did you do anything different this time? And congrats!!!!! Oh, but YES...I certainly have lost a few.....
  10. One of the very best meds for restless legs syndrome which is a benzo, like Xanyx....and I like it a hell of a lot better,(you would to if u got stuck somewhere- some day like a hospital that does NOT prescribe Xanyx)....just saying, is Klonopin. Dr.'s like it a lot compared to Xanyx. Just in case, maybe u can see about a sample or two and see how it goes for sleep. You still get the sedated feeling. It is still a benzo and knocks out anxiety big time. Good luck.
  11. Christian, I have just started Saphris too. Today as a matter of fact. I am going slowly up: 5 mg a day to 7 mg maybe ten a day after the first week. I can't imagine 20. I feel very hungry and weird, like anxious and disconnected to my body and sleepy for around thirty five mnts until I either take a nap or just wait it out. I am trying to find a way to find something like doing meditation or light yoga during this time. Because after taking it for 4 days in the hospital I felt like ME again. The depression and delsuions were gone. Hang in there. Keep me up tp date ok? PM me or watch my blog-friend me. I need a buddy in this. I will make it-u can too. we deserve a life!!!
  12. Hi, I think we chatted tonight. I'll be here too if u want to pm me or just see me around. You're in the right spot. It does get lonely 'out there'.....remember it takes work, but you'll get better every day hun!!!!
  13. Hey all. I switched from Seroquel due to the crazy weight gain to saphris-which I love, i've been on a trial run before but stopped for some reason. Anyway, the only thing is this damn acute severe anxiety about twenty mnts after taking it. Will this stop eventually and when? Thanmks!!! And did you find it weight neutral or able to lose weight on?
×
×
  • Create New...